Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 211, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 24, 2007, 3:54 PM CDT for Bond County, Clinton County, Madison County, Illinois. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 3:54 PM CDT (20:54 UTC)
- Expired
- Aug 24, 2007, 4:45 PM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Bond County, IL, Clinton County, IL, Madison County, IL
The radar
The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 4:05 PM CDT | TSTM WND DMG | 1 S Jamestown, IL | 4 INCH DIAMETER TREE DAMAGED BY WIND |
| Aug 24, 4:05 PM CDT | HAIL 0.88 | 1 S Jamestown, IL | |
| Aug 24, 4:10 PM CDT | TSTM WND DMG | 1 S Jamestown, IL | 4 INCH DIAMETER TREE DAMAGED BY WIND |
| Aug 24, 4:10 PM CDT | HAIL 0.88 | 1 S Jamestown, IL | |
| Aug 24, 4:21 PM CDT | TSTM WND DMG | 5 N Mulberry Grove, IL | LARGE TREE LIMBS BLOWN OUT OF TREES...WINDS ESTIMATED BETWEEN 55 AND 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 12:19 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1385 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 242054 SVRLSX ILC005-027-119-242145- /O.NEW.KLSX.SV.W.0211.070824T2054Z-070824T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 354 PM CDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOND COUNTY IN SOUTH CENTRAL ILLINOIS CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS EASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS * UNTIL 445 PM CDT * AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALHAMBRA TO TRENTON...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF STAUNTON TO 3 MILES NORTH OF NEW BADEN...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... AVISTON... GERMANTOWN... ST. ROSE... POCAHONTAS... BREESE... JAMESTOWN... BECKEMEYER... GREENVILLE... CARLYLE... BEAVER CREEK... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. DAMAGING WINDS UP TO 65 MPH WERE REPORTED NEAR OFALLON IL WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN ST LOUIS. LAT...LON 3893 8978 3854 8971 3850 8920 3905 8926 $$ TILLY
2 follow-up statements
000 WWUS53 KLSX 242112 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 411 PM CDT FRI AUG 24 2007 ILC119-242121- /O.CAN.KLSX.SV.W.0211.000000T0000Z-070824T2145Z/ MADISON IL- 411 PM CDT FRI AUG 24 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY IS CANCELLED... LAT...LON 3897 8964 3859 8961 3858 8920 3905 8926 $$ ILC005-027-242145- /O.CON.KLSX.SV.W.0211.000000T0000Z-070824T2145Z/ CLINTON IL-BOND IL- 411 PM CDT FRI AUG 24 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR BOND AND CENTRAL CLINTON COUNTIES... AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RENO TO ST. ROSE...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF GREENVILLE TO BREESE... MOVING NORTHEAST AT 45 MPH. LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...HUEY... FERRIN...WOBURN...TAMALCO...BOULDER...PLEASANT MOUND...MULBERRY GROVE AND KEYESPORT. THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3897 8964 3859 8961 3858 8920 3905 8926 $$ TILLY
000 WWUS53 KLSX 242145 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 445 PM CDT FRI AUG 24 2007 ILC005-027-242155- /O.EXP.KLSX.SV.W.0211.000000T0000Z-070824T2145Z/ CLINTON IL-BOND IL- 445 PM CDT FRI AUG 24 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BOND AND CENTRAL CLINTON COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THERE IS STILL A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 800 PM. LAT...LON 3897 8964 3859 8961 3858 8920 3905 8926 $$ TILLY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 11:15 AM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Aug 24, 11:15 AM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 1115 AM CDT FRI AUG 24 2007 .DISCUSSION... SEVERAL CONCERNS THIS MORNING INCLUDING HEAT...SEVERE WEATHER AND POTENTIAL FOR HEAVY RAINFALL. WILL NOT REISSUE ANY HEAT HEADLINES AS CURRENT FORECAST HOURLY TEMPERATURES AND DEWPOINTS RESULT IN HEAT INDICES ONLY MAXING OUT AROUND 100 DEGREES IN METRO ST. LOUIS. OBSERVING SITE IN THE CITY SHOWED THAT CRITERIA WAS MET OR FELL JUST SHORT OF 105F THE PAST THREE DAYS. HOWEVER...TEMPERATURES WILL BE HINDERED BY CONVECTIVE DEBRIS FROM MCS OVER NRN MO AND KS AS WELL AS ANY TSRA REDEVELOPING OVER NRN AND CNTRL MO LATER TODAY. CURRENT DEWPOINTS OVER THE SERN HALF OF THE CWA ARE IN THE MID 60S...AND GFS MOS AND FORECAST SOUNDINGS SUGGEST THAT THEY WILL AGAIN MIX OUT INTO THE LWR-MID 60S IN THESE SPOTS. WILL HOWEVER CONTINUE TO HIGHLIGHT TODAYS HEAT IN THE HWO. GFS AND NAM IS IN PRETTY GOOD AGREEMENT WITH MASS FIELDS WHEN REMOVING BIASES OF CONVECTIVE FEEDBACK. USED A COMBINATION OF THE GFS AND SREF MEAN FOR THE POSITION OF THE FRONT WHICH WILL SLOWLY MOVE SWD ACROSS THE CWA FROM 12Z THIS MORNING UNTIL MIDDAY SATURDAY. ATMOSPHERE WILL BECOME VERY MOIST WITH PWATS FROM 2 TO 2.5 INCHES WHICH SHOULD ALLOW FOR TSRA TO BE EFFICIENT PRECIPITATION PRODUCERS. THERE WILL BE DECENT SYNOPTIC AND MESOSCALE LIFT CAUSED BY THE FRONT INTERSECTING A 30-40KT LOW LEVEL JET UNDER THE RIGHT ENTRANCE REGION OF JET STREAK. HAVE GONE WITH LIKELY/CATEGORICAL POPS OVER THE NWRN HALF OF THE CWA TODAY...AND SHIFTED THE LIKELY POPS SEWD TONIGHT. FFG VALUES ARE QUITE HIGH...WITH MOST COUNTIES 3 HR VALUES ABOVE 3.5 INCHES...SO DO NOT SEE THE NEED TO ISSUE A FLASH FLOOD WATCH AT THIS POINT AND WILL INSTEAD MENTION LOCALLY HEAVY RAINFALL. THERE IS ALSO A SEVERE THREAT TODAY TO THE SOUTH OF THE FRONT GIVEN FORECAST MLCAPES AOA 2000 J/KG AND DEEP LAYER SHEAR OF 30-40KTS. MAIN CONCERN WILL BE DAMAGING WINDS GIVEN RELATIVELY DRY MIXED LAYER TO THE SOUTH OF THE PRECIPTATION. FRONT SHOULD CLEAR THE CWA TOMORROW AFTERNOON...ENDING THE CHANCE OF RAIN. USED A COMBINATION OF SREF MEAN AND GFS MOS FOR TEMPS. BRITT && .AVIATION... FOR THE 18Z TAFS... FRONTAL BOUNDARY EXTENDED FROM EASTERN IA ACROSS THE NORTHWEST CORNER OF MO INTO THE OK PANHANDLE LATE THIS MORNING. THE BOUNDARY WILL CONTINUE TO PUSH SLOWLY SOUTHEASTWARD TODAY AND TONIGHT. BY 18Z SATURDAY, THE BOUNDARY IS FORECAST TO EXEND FROM SOUTHERN IL ACROSS SOUTHEAST MO. LINE OF SHOWERS/ISOLATED THUNDERSTORMS EXTENDED FROM WEST CENTRAL IL INTO CENTRAL MO WITH ANOTHER CLUSTER ACROSS SOUTHWEST MO. ACTIVITY WAS MOVING TO THE NORTHEAST. LATEST LAPS DATA INDICATED BEST INSTABILITY AND CAPE WAS ACROSS THE EASTERN OZARKS. TPS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 24, 12:09 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1209 PM CDT FRI AUG 24 2007 ILZ058>060-064-065-069-070-074-095>102-MOZ036-052-060>065-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL- JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-LINCOLN-WARREN- ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON- 1209 PM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...QUARTER SIZE HAIL AND FREQUENT LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...PARTICULARLY OVER WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ABOVE NORMAL TEMPERATURES WILL RETURN TO THE AREA EARLY NEXT WEEK WITH HEAT INDICES AROUND 100 DEGREES IN THE ST. LOUIS METRO AREA ON TUESDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ079-MOZ018-019-026-027-034-035-041-042-047>051-059-072>075-084- 085-099-251200- RANDOLPH IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-BOONE-AUDRAIN- MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-CRAWFORD- WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 1209 PM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...QUARTER SIZE HAIL AND FREQUENT LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...PARTICULARLY OVER WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. HEAT INDICES WILL CLIMB TO AROUND 102 DEGREES THIS AFTERNOON OVER PARTS OF SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Aug 24, 3:13 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
313 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST AFFTON 38.55N 90.33W
08/24/2007 E60 MPH ST. LOUIS MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Aug 24, 3:16 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 1 W LADUE 38.64N 90.40W
08/24/2007 E60 MPH ST. LOUIS MO AMATEUR RADIO
ESTIMATED 50-60 MPH GUSTS.
&&
TRUETTLocal storm report, Aug 24, 3:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
321 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG AFFTON 38.55N 90.33W
08/24/2007 ST. LOUIS MO AMATEUR RADIO
6 INCH LIMBS DOWNED BY HIGH WINDS
&&
TRUETTLocal storm report, Aug 24, 3:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL BELLEVILLE 38.53N 90.00W
08/24/2007 E0.88 INCH ST. CLAIR IL TRAINED SPOTTER
0320 PM TSTM WND GST EAST ST. LOUIS 38.61N 90.13W
08/24/2007 E60.00 MPH ST. CLAIR IL TRAINED SPOTTER
50-60 MPH WINDS WITH HIGHER GUSTS
0320 PM TSTM WND DMG KIRKWOOD 38.58N 90.42W
08/24/2007 ST. LOUIS MO TRAINED SPOTTER
NUMEROUS TREES DOWNED...SOME 5-6 FEET IN DIAMETER. ONE
TREE DOWN ON HOUSE...ESTIMATED SPEEDS OF 70-75 MPH.
0320 PM TSTM WND DMG AFFTON 38.55N 90.33W
08/24/2007 ST. LOUIS MO TRAINED SPOTTER
1-2 INCH TREE LIMBS DOWNED BY HIGH WINDS
0324 PM HAIL NEW BADEN 38.54N 89.70W
08/24/2007 E1.00 INCH CLINTON IL TRAINED SPOTTER
0325 PM HAIL 2 S AVISTON 38.58N 89.61W
08/24/2007 E1.00 INCH CLINTON IL TRAINED SPOTTER
ALSO...WIND GUSTS ESTIMATED TO 50 MPH.
&&
TRUETTLocal storm report, Aug 24, 3:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 7 SE OFALLON 38.52N 89.82W
08/24/2007 ST. CLAIR IL TRAINED SPOTTER
TRACTOR TRAILER BLOWN OFF I-64 AT MILE MARKER 24
0323 PM HAIL AVISTON 38.61N 89.61W
08/24/2007 E1.00 INCH CLINTON IL AMATEUR RADIO
0323 PM TSTM WND DMG AVISTON 38.61N 89.61W
08/24/2007 CLINTON IL AMATEUR RADIO
WIND DAMAGE TO CROPS IN AREA...ESTIMATED SPEEDS OF 60 TO
70 MPH.
0335 PM TSTM WND DMG BREESE 38.61N 89.52W
08/24/2007 CLINTON IL AMATEUR RADIO
4 FOOT DIAMETER TREE DOWN
&&
TRUETTLocal storm report, Aug 24, 3:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST MARYVILLE 38.73N 89.96W
08/24/2007 E60 MPH MADISON IL TRAINED SPOTTER
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 2:15 PM CDT | River Flood Warning | LSX | Calhoun | 8 days |
| Aug 24, 2:15 PM CDT | River Flood Warning | LSX | Jersey | 32 hr |
| Aug 24, 2:43 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 47 min |
| Aug 24, 2:57 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 33 min |
| Aug 24, 3:00 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair | 30 min |
| Aug 24, 3:24 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Madison, Montgomery | 32 min |
| Aug 24, 3:24 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 39 min |
| Aug 24, 3:26 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion | 49 min |
| Aug 24, 4:05 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 40 min |
| Aug 24, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.